# SDR DALA2015102506479

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 62,765 hours, 45,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 15D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AND WAS REPLACED.  THE SYSTEM RETURNED TO NORMAL OPERATION.
